# SDR USAA060918

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cut
- Location: Bs 500 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT STR 4L STA 500 + 5 CUT.  CUT OUT DAMAGE, FABRICATED ANGLE AND FILLER FOR STRINGER SPLICE IAW SRM 53-00-03, DEFECT SIZE: .5 INCH.
